1mg, best e pharmacy in India


MRP: Rs. 46 for 1 strip(s) (10 tablets each)
Unfortunately, we don't have any more items in stock
Report Error

Composition for ANADOM

Domperidone(10 mg),Paracetamol(500 mg)

food interaction for ANADOM

alcohol interaction for ANADOM

pregnancy interaction for ANADOM

lactation interaction for ANADOM

There is no data available. Please consult doctor before consuming the drug.
Anadom 10mg/500mg tablet may cause excessive drowsiness and calmness with alcohol.
Anadom 10mg/500mg tablet may be unsafe to use during pregnancy.
Either animal studies have shown adverse effect on fetus and there are no human studies or studies in human and animals are not available. It should be given only if potential benefits justifies risk to the fetus. Please consult your doctor.
Unknown. Human and animal studies are not available. Please consult your doctor.


Domperidone(10 mg)


Domperidone is used to treat vomiting or nausea caused due to indigestion, diseases or drugs. It is also used to relieve fullness of stomach, belching and heavy bloating, gas and heartburn for a longer period up to 2 weeks.

How it works

Domperidone belongs to a class of medicines known as anti-emetics. Domperidone acts by helping food move faster through the food pipe, stomach and gut; thus normalising the digestion process.

Common side effects

Abnormal heart rhythm, Breast tenderness, Breast pain, Diarrhoea, Drowsiness, Dry mouth, Headache, Irritation, Loss of libido
Paracetamol(500 mg)


Paracetamol is used for the relief of mild to moderate pain in conditions such as headache (including migraine), toothache, ear pain, joint pain, pain during menstruation, fever, feverish colds, and flu.

How it works

Paracetamol belongs to class of medications called analgesics (painkiller) and antipyretics (fever reducing). Paracetamol reduces pain by increasing the pain threshold. It reduces fever by acting on the temperature-regulating region of brain, resulting in increased blood flow across the skin, sweating and heat loss.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin


14 Substitutes
Sorted By

Expert advice for ANADOM

  • Do not take Domperidone, if you are allergic to it or to any other content in the tablets.
  • Do not take the medicine, if you notice black, tarry stools (bowel motions) or blood in your stools, blockage or tear in the intestines or if you have a tumor of the pituitary gland (prolactinoma).
  • Do not take the drug, if you have moderate to severe liver disease, heart problems (irregular heart rate or heart failure) or abnormal salt levels in the blood.
  • Do not crush or chew the tablets, swallow them whole with a glass of water.
  • Do not take the drug if you intend to drive or operate heavy machinery as it may cause drowsiness.
  • Always take the tablets 15 to 30 minutes before meals and, if needed, before going to bed at night.
  • Consult your doctor, if you are above 60 years of age and taking domperidone for a long period of time.
  • Inform your doctor, if you are already taking medicines for fungal infections (ketoconazole) or antibiotics (e.g. gentamycin, erythromycin).

Frequently asked questions for ANADOM


Q. What is Domperidone/ domstal used for and how long can I take it?
Domperidone (also known as domstal) is used for the treatment of short-term (upto 48 hours) and long-term (upto 2 weeks) problems of nausea, vomiting, belching, gas, heartburn and bloating (not to be confused as laxative, steroid or antacid). Always take the drug exactly as your doctor has told you to.
 Q. Is domperidone an over the counter drug?
No, domperidone is not an OTC drug and it is not advisable to take it without a prescription.
Q. Can I take domperidone with citalopram?
Domperidone may increase the sedative effect of citalopram and may interact with other drugs like antibiotics, pain-killers or anti-fungals. Consult your doctor if you are taking any of these medicines.
Q. Does domperidone cause weight-gain?
No. Domperidone does not cause weight-gain. If you notice an abnormal weight-gain, visit your doctor.
 Q. Does domperidone raise the blood pressure or cause depression?
These effects are generally not seen with use of domperidone. But if you are experiencing these side effects, please consult your doctor.


Q. Is paracetamol safe/ banned/ available in India?
Paracetamol (also known as acetaminophen, crocin, dolo, calpol, pacimol) is an over-the-counter drug available in India. It is generally safe if used at prescribed doses for the prescribed duration as advised by your doctor.
Q. Is paracetamol a painkiller/ used for cold?
Paracetamol is used to relieve mild to moderate pain associated with cold and flu, as well as fever.
Q. Does paracetamol make you drowsy / sleepy? 
Paracetamol does not cause drowsiness. However, paracetamol is available in combination with cough and cold medicines (eg. cetirizine, chlorpheniramine), which may cause drowsiness or sleepiness.
Q. Is paracetamol an NSAID/ antibiotic?
Paracetamol is a anti-pyretic (anti-fever), anti -inflammatory drug, which belongs to the category of non-steroidal anti-inflammatory drug (NSAID). However, unlike other NSAIDS, paracetamol can relieve only mild to moderate pain.
It is not an antibiotic.
Q. Can I take crocin with cetirizine/ aceclofenac/ amoxicillin/ codeine/ tramadol/ warfarin/ erythromycin/ antibiotics?
Yes, paracetamol (available as crocin) can be taken with all of these drugs. Caution is advised when crocin is to be used with warfarin. However, always consult your doctor regarding combined use of crocin with any other drug.
Q. Can I take crocin with ibuprofen/naproxen/other NSAID?
Paracetamol (available as crocin) is available over-the-counter in combination with ibuprofen/naproxen/other NSAID. However, always consult your doctor regarding combined use of crocin with any other drug.
Q. Does paracetamol cause death?
Paracetamol on overdose can severely damage the liver and cause death. No more than 4 grams should be consumed in one day. Always consult your doctor regarding use of paracetamol.
Q. Can calpol make babies/ toddlers sleep/ help in teething pain?
Calpol can relieve pain in infants and children; it does not make them sleep.


Content on this page was last updated on 06 August, 2014, by Dr. Varun Gupta (MD Pharmacology)